# SDR DALA2019052803268

- Difficulty date: May 24, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 84,641 hours, 38,457 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 676 DISBONDED AREA OF 2.0" X 2.0" (LOWER SKIN, DOUBLER PRODUCTION ) ON SLAT 4 TRAILING EDGE WEDGE AT LT WING. CORRECTIVE ACTION: SUMMARY OF NRC 00025: SLAT 4 TRAILING EDGE WEDGE AT LT WING. WAS REPAIRED PER ER/A 578238-14AD REV. ORG. AND ETI-57-19-076 REV, 1. (1089489)
